# SDR UALA2012102506094

- Difficulty date: October 22, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 78,475 hours, 22,664 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE EXIT LIGHT INOPERATIVE.  UPON ARRIVAL AT LAX 1 F/A STATED THAT DOOR 2R SLIDE LIGHT WAS OK, INCORRECT DOOR LOCATION.  DOOR 1R SLIDE EXIT LIGHT INOP.  CLEANED GIRT BAR AREA FOR DOOR 1R.  RELAMPED DOOR 1R SLIDE ARMED INDICATOR LIGHT.  CHECK OKAY.
